Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dripping after urination, difficulty in penile erection. History of chlamydia. Concerned

For the last week i have noticed that i have dripping after i urinate. This usually wouldnt concern me but a year ago i had similar leakage and later found out i had contracted chlamydia . the only difference between now and then is there is no discharge (i never have had the burning sensation). I check my underwear several times a day. NO STAINS. I have noticed that its difficult for me to maintain an erection during sex...Is there reason for concern?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

After having read your concerns, it seems to me that you are having a urinary tract infection. Please see a venereologist and a urologist to rule out UTIs/STDs and prostatic problems respectively. Difficulty maintaining erection during sex indicates that you have erectile dysfunction which can be treated by psychiatric medications after seeing a psychiatrist who would take a good history and performs a good physical examination and investigations. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor